# SDR ASAA2023071144003

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 3,912 hours, 1,140 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER MAINT LIGHT OVERHEAD PANEL ILLUMINATED - DISCOVERED DURING PREFLIGHT. GROUNDED - YES. PACK FLOW PRIMARY R - ON STATUS MSG 21-59001 IS ACTIVE. FOUND P6-4 C/B B-11 PACK CONT RIGHT A/C "OUT" INSPECTED + RESET C/B REF MM 20-60-01 + IT STAYS IN. (DUE TO LOCATION SUSPECT BAG STRIKE). REQ A/C SYS BITE TEST OF R/H PACK SYS REF MM 21-00-00-730-801 MS 10241 07-11-2023PERFORMED L/H & R/H IBIT TEST PER TASK 46-13-02-710-801. OPS CHECK GOOD. NO FAULTS. NO HISTORY 90 DAYS.
